Vol. 41, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The Weierstrass excess function

Russell Daniel Rupp, Jr.

Vol. 41 (1972), No. 2, 529–536
Abstract

This paper presents properties of the Weierstrass excess function in a general setting. The results contained herein are appropriate to applications of Hestenes’ method of multipliers.

Mathematical Subject Classification 2000
Primary: 49A05
Secondary: 52A40
Milestones
Received: 4 December 1970
Revised: 22 June 1971
Published: 1 May 1972
Authors
Russell Daniel Rupp, Jr.